RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tsalyuk, Zinovii Borisovich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 56

Number of views:
This page:795
Abstract pages:6812
Full texts:3217
References:363
Professor
E-mail:

http://www.mathnet.ru/eng/person19494
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190710

Publications in Math-Net.Ru
2015
1. M. S. Lobanova, Z. B. Tsalyuk, “Asymptotics of Solutions of Volterra Integral Equations with Difference Kernel”, Mat. Zametki, 97:3 (2015),  421–427  mathnet  mathscinet  zmath  elib; Math. Notes, 97:3 (2015), 396–401  isi  scopus
2014
2. I. L. Oinas, T. A. Sivacheva, Z. B. Tsalyuk, “The structure of the resolvent for the discrete renewal equation with nonsummable difference kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 5,  28–37  mathnet; Russian Math. (Iz. VUZ), 58:5 (2014), 21–29  scopus
2012
3. Z. B. Tsalyuk, M. V. Tsalyuk, “The asymptotic behavior of solutions of a certain nonlinear Volterra equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 7,  35–44  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:7 (2012), 30–38  scopus
2010
4. Z. B. Tsalyuk, M. V. Tsalyuk, “The resolvent structure of a Volterra equation with nonsummable difference kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 4,  72–82  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:4 (2010), 62–71  scopus
2007
5. O. Yu. Khvorost, Z. B. Tsalyuk, “Stability and unstability of quasilinear systems of integrodifferential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 11,  79–82  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 51:11 (2007), 76–79
2006
6. O. Yu. Khvorost, Z. B. Tsalyuk, “About stability of quasilinear systems of integro-differential equations”, Izv. IMI UdGU, 2006, 2(36),  103–104  mathnet
7. Z. B. Tsalyuk, “Asymptotics of the resolvent of the Volterra equation with a difference kernel in the case of power singularities of the symbol”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 7,  77–84  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:7 (2006), 74–81
2004
8. T. O. Kolbineva, Z. B. Tsalyuk, “Asymptotic behavior of solutions of a class of integral equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 2,  36–42  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:2 (2004), 33–39
2003
9. Z. B. Tsalyuk, M. V. Tsalyuk, “Asymptotics of the Resolvent of the Volterra Equation with a Nonintegrable Difference Kernel”, Differ. Uravn., 39:6 (2003),  844–847  mathnet  mathscinet; Differ. Equ., 39:6 (2003), 892–895
2002
10. Z. B. Tsalyuk, S. S. Chistokletova, “Asymptotic behavior of solutions of Volterra–Hammerstein equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 6,  78–81  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:6 (2002), 76–79
2001
11. Z. B. Tsalyuk, “The structure of the resolvent of a system of renewal equations with a difference kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 6,  71–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:6 (2001), 68–76
2000
12. I. L. Oinas, Z. B. Tsalyuk, “Asymptotic behavior of solutions of a system of difference equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 4,  70–71  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:4 (2000), 68–69
13. Z. B. Tsalyuk, “Asymptotic structure of the resolvent of an unstable Volterra equation with a difference kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 4,  50–55  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:4 (2000), 48–53
1998
14. Z. B. Tsalyuk, “On the admissibility of a pair $(Y,X)$ and asymptotics of the resolvent for a system of Volterra integral equations”, Differ. Uravn., 34:9 (1998),  1226–1230  mathnet  mathscinet; Differ. Equ., 34:9 (1998), 1228–1232
1997
15. V. A. Derbenev, Z. B. Tsalyuk, “Asymptotic behavior of the resolvent of an unstable Volterra equation with kernel depending on the difference of the arguments”, Mat. Zametki, 62:1 (1997),  88–94  mathnet  mathscinet  zmath; Math. Notes, 62:1 (1997), 74–79  isi
1995
16. Z. B. Tsalyuk, “A nonlinear Volterra equation with a nondecreasing kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 8,  74–77  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:8 (1995), 71–74
1991
17. V. F. Pulyaev, Z. B. Tsalyuk, “On the asymptotic behavior of solutions of Volterra integral equations in Banach spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 12,  47–55  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:12 (1991), 48–55
1990
18. Z. B. Tsalyuk, “Integral sets, estimates for solutions of integro-differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 6,  85–88  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:6 (1990), 104–107
1989
19. Z. B. Tsalyuk, “Asymptotic estimates for the solutions of the renewal equation”, Differ. Uravn., 25:2 (1989),  320–325  mathnet  mathscinet  zmath; Differ. Equ., 25:2 (1989), 239–243
1988
20. Z. B. Tsalyuk, “Some methods for obtaining estimates for the solutions of inequalities”, Differ. Uravn., 24:2 (1988),  250–258  mathnet  mathscinet; Differ. Equ., 24:2 (1988), 189–196
1985
21. A. F. Bachurskaya, Z. B. Tsalyuk, “Existence of solutions of a system of Volterra equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 5,  60–62  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:5 (1985), 70–73
1984
22. M. Kh. Urtenov, Z. B. Tsalyuk, “Iteration methods for solving linear singularly perturbed integro-differential equations”, Differ. Uravn., 20:11 (1984),  1915–1920  mathnet  mathscinet  zmath
23. A. F. Bachurskaya, Z. B. Tsalyuk, “Some sufficient conditions for the existence of a solution of a functional-integral equation”, Differ. Uravn., 20:8 (1984),  1431–1433  mathnet  mathscinet  zmath
1983
24. Z. B. Tsalyuk, “Some multidimensional integral inequalities”, Differ. Uravn., 19:10 (1983),  1828–1830  mathnet  mathscinet  zmath
25. Z. B. Tsalyuk, “An estimate for the solution of the Volterra integral equation”, Differ. Uravn., 19:6 (1983),  1086–1089  mathnet  mathscinet  zmath
26. V. F. Pulyaev, Z. B. Tsalyuk, “On the question of admissibility of certain pairs of spaces for linear operators and Volterra equations”, Differ. Uravn., 19:4 (1983),  684–692  mathnet  mathscinet  zmath
1982
27. T. I. Getmantseva, Z. B. Tsalyuk, “Averaging in Volterra integral equations”, Differ. Uravn., 18:9 (1982),  1645–1652  mathnet  mathscinet  zmath
28. A. F. Bachurskaya, Z. B. Tsalyuk, “Existence of solutions of a class of Volterra integro-functional equations”, Differ. Uravn., 18:9 (1982),  1638–1645  mathnet  mathscinet  zmath
1977
29. Z. B. Tsalyuk, “The admissibility of certain pairs of spaces for integral operators and Volterra equations”, Differ. Uravn., 13:11 (1977),  2096–2098  mathnet  mathscinet  zmath
30. Z. B. Tsalyuk, “Volterra integral equations”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 15 (1977),  131–198  mathnet  mathscinet  zmath; J. Soviet Math., 12:6 (1979), 715–758
1974
31. V. F. Pulyaev, Z. B. Tsalyuk, “The asymptotically $\omega$-periodic solutions of Volterra integral equations”, Differ. Uravn., 10:6 (1974),  1103–1110  mathnet  mathscinet  zmath
32. V. A. Derbenev, Z. B. Tsalyuk, “On the question of asymptotic expansion of the solutions of the renewal equation”, Differ. Uravn., 10:2 (1974),  335–341  mathnet  mathscinet  zmath
1972
33. V. M. Verzhbitskii, Z. B. Tsalyuk, “On an analog of the strengthened Newton–Kantorovic method”, Dokl. Akad. Nauk SSSR, 203:3 (1972),  515–516  mathnet  mathscinet  zmath
34. V. M. Verzhbitskii, Z. B. Tsalyuk, “A strengthened Newton–Kantorovich method with approximation of the inverse operator”, Zh. Vychisl. Mat. Mat. Fiz., 12:1 (1972),  222–227  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:1 (1972), 287–294
1971
35. Z. B. Tsalyuk, M. M. Shamsutdinov, “The existence of a limit as $t\rightarrow \infty $ of the solution of a nonlinear Volterra equation”, Differ. Uravn., 7:12 (1971),  2253–2258  mathnet  mathscinet  zmath
1970
36. Z. B. Tsalyuk, M. M. Shamsutdinov, “On the question of the asymptotic behavior of the solutions of Volterra's linear integral equations”, Differ. Uravn., 6:9 (1970),  1567–1573  mathnet  mathscinet  zmath
37. Z. B. Tsalyuk, “The asymptotic behavior of the solutions of a renewal equation”, Differ. Uravn., 6:6 (1970),  1112–1114  mathnet  mathscinet  zmath
38. V. M. Verzhbitskii, Z. B. Tsalyuk, “A certain approximate method for finding the resolvent”, Zh. Vychisl. Mat. Mat. Fiz., 10:1 (1970),  214–215  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:1 (1970), 294–296
1969
39. M. I. Artem'ev, V. M. Verzhbitskii, Yu. N. Smolin, Z. B. Tsalyuk, “The asymptotic behavior of the solutions of differential equations with retarded argument”, Differ. Uravn., 5:7 (1969),  1256–1266  mathnet  mathscinet  zmath
40. A. D. Myshkis, Z. B. Tsalyuk, “The nonlocal extendability of the solutions of differential equations with retarded argument”, Differ. Uravn., 5:6 (1969),  1128–1130  mathnet  mathscinet  zmath
41. Z. B. Tsalyuk, “The uniqueness of the solutions of Volterra equations”, Differ. Uravn., 5:2 (1969),  228–239  mathnet  mathscinet  zmath
42. Z. B. Tsalyuk, “Functional Volterra inequalities”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 3,  86–95  mathnet  mathscinet  zmath
1968
43. Z. B. Tsalyuk, “The stability of Volterra equations”, Differ. Uravn., 4:11 (1968),  1967–1979  mathnet  mathscinet  zmath
1966
44. A. I. Logunov, Z. B. Tsalyuk, “Comparison theorems for Volterra equations with retarded argument”, Differ. Uravn., 2:3 (1966),  417–421  mathnet  mathscinet  zmath
1965
45. A. I. Logunov, Z. B. Tsalyuk, “On the uniqueness of solutions of Volterra integral equations with retarded argument”, Dokl. Akad. Nauk SSSR, 160:5 (1965),  1007–1008  mathnet  mathscinet  zmath
46. N. V. Azbelev, Z. B. Tsalyuk, “On the problem of a differential inequality”, Differ. Uravn., 1:4 (1965),  431–438  mathnet  mathscinet
47. A. I. Logunov, Z. B. Tsalyuk, “On the uniqueness of the solutions of Volterra integral equations with retarded argument”, Mat. Sb. (N.S.), 67(109):2 (1965),  303–309  mathnet  mathscinet  zmath
1964
48. N. V. Azbelev, Z. B. Tsalyuk, “On the uniqueness of the solution of an integral equation”, Dokl. Akad. Nauk SSSR, 156:2 (1964),  239–242  mathnet  mathscinet  zmath
1963
49. Z. B. Tsalyuk, “On the stability of systems of linear integral equations of Volterra type”, Dokl. Akad. Nauk SSSR, 150:2 (1963),  268–270  mathnet  mathscinet  zmath
1962
50. N. V. Azbelev, A. Ya. Khokhryakov, Z. B. Tsalyuk, “Theorems on a differential inequality for boundary-value problems”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962),  125–144  mathnet  mathscinet  zmath
51. N. V. Azbelev, Z. B. Tsalyuk, “On integral inequalities. I”, Mat. Sb. (N.S.), 56(98):3 (1962),  325–342  mathnet  mathscinet  zmath
1960
52. N. V. Azbelev, I. M. Smolin, Z. B. Tsalyuk, “An approximate method of constructing the Cauchy function”, Dokl. Akad. Nauk SSSR, 135:3 (1960),  511–514  mathnet  mathscinet  zmath
53. Z. B. Tsalyuk, “A remark concerning the application of solubility conditions in Chaplygin's problem to problems of the qualitative theory of equations”, Dokl. Akad. Nauk SSSR, 134:1 (1960),  52–54  mathnet  mathscinet  zmath
54. N. V. Azbelev, Z. B. Tsalyuk, “On the question of the distribution of the zeros of solutions of a third-order linear differential equation”, Mat. Sb. (N.S.), 51(93):4 (1960),  475–486  mathnet  mathscinet  zmath
1958
55. N. V. Azbelev, Z. B. Tsalyuk, E. S. Chichkin, “Non-oscillatory solutions of non-linear second-order equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 2,  3–4  mathnet  mathscinet  zmath
1957
56. N. V. Azbelev, Z. B. Tsalyuk, “A remark on iteration methods for the solution of differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1957, 1,  21–23  mathnet  mathscinet  zmath

1965
57. N. V. Azbelev, Z. B. Tsalyuk, “Поправки к статье “К вопросу о единственности решения интегрального уравнения” (ДАН, т. 156, № 2, 1964 г.)”, Dokl. Akad. Nauk SSSR, 164:5 (1965),  958  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020